# SDR REXA2024120901563

- Difficulty date: October 23, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LEFT OF STGR 27 BETWEEN FS 349.00 AND 364.00 IS CORRODED.   REMOVED INTERCOSTAL PN #SH670-32075-3 WHICH REQUIRED 18 RIVETS IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 9 HI-LITES IAW CRJ 700 SRM 51-42-21-001-001-A01. DRILLED UP INTERCOSTAL PN #SH670-32075-3 LEFT OF STGR 27 BETWEEN FS 349.00 AND FS 364.00 IAW CRJ 700 SRM 51-40-11-001-001-A01. FOR INTERCOSTAL INSTALL REF TO HN00197165 S/N759 ENGINEERING AUTHORIZATION. COMPLIED IAW ENDEAVOR AIR EA CRJ753-17722 REV IR DATED 11-11-24 FOR ELONGATED HOLES IN SKIN.
